# SDR USAA2015020200020

- Difficulty date: January 28, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4003120
- Part serial: 000046
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, NR 9 SLAT COVE PANEL BETWEEN OTBD MAIN TRACK LUG & AUX TRACK IS CRACKED AROUND FASTENER THAT MEASURED 2.125 INCH CRACK FROM COVE PANEL FASTENER, 2'6 INCHES FROM OTBD END & 1'1 INCH FROM TE.  FABRICATED NEW COVE PANEL IAW DWG 141N4076.  COMPLETED INSTALLATION OF COVE PANEL IAW DWG 114N4003 & SRM 51-10-02 PAR 9.
